Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Potential theory for the Schrödinger equation


Authors: M. Cranston, E. Fabes and Z. Zhao
Journal: Bull. Amer. Math. Soc. 15 (1986), 213-216
MSC (1985): Primary 60J49, 31B25
DOI: https://doi.org/10.1090/S0273-0979-1986-15478-9
MathSciNet review: 854557
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Aizenman and B. Simon, Brownian motion and Harnack inequality for Schrödinger operators, Comm. Pure Appl. Math. 35 (1982), 209-273. MR 644024
  • 2. J. Brossard, Le problème de Dirichlet pour l'opérateur de Schrödinger, preprint.
  • 3. L. Caffarelli, E. Fabes, S. Mortola and S. Salsa, Boundary behavior of nonnegative solutions of elliptic operators in divergence form, Indiana Univ. Math. J. 30 (1981), 621-640. MR 620271
  • 4. F. Chiarenza, E. Fabes and N. Garofalo, Harnack's inequality for Schrödinger operators and the continuity of solutions, Proc. Amer. Math. Soc. (to appear). MR 857933
  • 5. K. L. Chung, The gauge and conditional gauge theorem, Sem. Stoch. Proc., Birkhäuser, Boston, 1985. MR 889497
  • 6. K. L. Chung and M. Rao, Feynman-Kac functional and the Schrödinger equation, Seminar on Stochastic Processes, Birkhäuser, Boston, 1981. MR 647779
  • 7. M. Cranston, Lifetime of conditioned Brownian motion on Lipschitz domains, Z. Wahrsch. Verw. Gebiete 70 (1985), 335-340. MR 803674
  • 8. B. E. J. Dahlberg, On the absolute continuity of elliptic measures (preprint). MR 859772
  • 9. J. L. Doob, Conditioned Brownian motion and the boundary limits of harmonic functions, Bull. Soc. Math. France 85 (1957), 431-458. MR 109961
  • 10. E. Fabes, D. Jerison and C. Kenig, Necessary and sufficient conditions for absolute continuity of elliptic-harmonic measure, Ann. of Math. (2) 119 (1984), 121-141. MR 736563
  • 11. N. Falkner, Feynman-Kac functionals and positive solutions of ${1øver 2}\Delta u+qu=0$, Z. Wahrsch. Verw. Gebiete 65 (1983), 19-31. MR 717930
  • 12. N. Falkner, Conditional Brownian motion in rapidly exhaustible domains (preprint). MR 905344
  • 13. W. Littman, G. Stampacchia and H. F. Weinberger, Regular points for elliptic equations with discontinuous coefficients, Ann. Scuola Norm. Sup. Pisa 17 (1963), 45-79. MR 161019
  • 14. J. Moser, On Harnack's inequality for elliptic differential equations, Amer. J. Math. 80 (1958), 931-954.
  • 15. Z. Zhao, Conditional gauge and unbounded potential, Z. Wahrsch. Verw. Gebiete Wahr. 65 (1983), 13-18. MR 717929
  • 16. Z. Zhao, Uniform boundedness of conditional gauge and Schrödinger equations, Comm. Math. Phys. 93 (1984), 19-31. MR 737462
  • 17. Z. Zhao, Green function for Schrödinger operator and conditioned Feynman-Kac gauge, J. Math. Anal. Appl. (to appear). MR 842803

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 60J49, 31B25

Retrieve articles in all journals with MSC (1985): 60J49, 31B25


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1986-15478-9

American Mathematical Society